# SDR REXA2015111501060

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 19,396 hours, 12,469 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONS TEST OF ELT, FOUND G SWITCH DID NOT FUNCTION.  R & R ELT IAW AMM 25-62-02-400-801.  ELT RAMP TESTED GOOD.
